Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 40, NWS St. Louis, MO

June 10, 20095 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 10, 2009, 8:49 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 8:49 PM CDT (01:49 UTC)
Expired
Jun 11, 2009, 3:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Louis County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 33 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:15 PM CDTFLASH FLOOD2 S St. Ann, MOSTREET FLOODING AT PAGE AND LINDBURG. ALSO...STREET FLOODING AT LINDBURG AND LADUE.
Jun 10, 9:23 PM CDTHEAVY RAIN 13 Ssw Festus, MOTOTAL RAINFALL SO FAR
Jun 10, 9:47 PM CDTHEAVY RAIN 2.81 Sw Fenton, MO2.80 INCHES OF RAINFALL IN AN HOUR AN A HALF.
Jun 10, 9:55 PM CDTHEAVY RAIN 1.05Wildwood, MO
Jun 10, 10:05 PM CDTFLASH FLOODArnold, MOWATER FLOWING ACROSS LONEDALE ROAD.
Jun 10, 10:29 PM CDTHEAVY RAIN 1.5House Springs, MO
Jun 10, 10:46 PM CDTFLASH FLOODFenton, MOFLOOD WATERS BACKING UP INTO INTERSECTION OF HIGHWAY 141 AND MERAMEC STATION.
Jun 10, 10:51 PM CDTFLASH FLOODFenton, MOTWO RIGHT LANES OF SOUTH BOUND 141 AT INTERSTATE 44 ARE CLOSED DUE TO FLASH FLOODING.
Jun 10, 10:52 PM CDTHEAVY RAIN 1.53 Sw Festus, MORAINFALL TOTAL THIS EVENING. SOME STANDING WATER REPORTED ON ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
729 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 110149
FFWLSX
MOC071-099-189-221-510-110800-
/O.NEW.KLSX.FF.W.0040.090611T0149Z-090611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 300 AM CDT THURSDAY

* AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO LOCALLY 4 INCHES CAN BE      
  EXPECTED WITH THIS THUNDERSTORM COMPLEX...WHICH WILL LIKELY LEAD
  TO FLASH FLOODING ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFFTON...ANTONIA...ARNOLD...BALLWIN...BARNHART...BEL-RIDGE...
  BELLEFONTAINE NEIGHBORS...BERKELEY...BLACK JACK...BRENTWOOD...
  BRIDGETON...BYRNES MILL...CEDAR HILL...CHESTERFIELD...CLARKSON
  VALLEY...CLAYTON...COOL VALLEY...CRESTWOOD...CREVE COEUR...CRYSTAL
  CITY...DE SOTO...DELLWOOD...DES PERES...ELLISVILLE...EUREKA...
  FENTON...FERGUSON...FESTUS...FLORISSANT AND FRONTENAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3808 9062 3805 9064 3805 9092 3820 9100
      3821 9138 3870 9137 3854 9091 3868 9067
      3869 9055 3881 9047 3883 9037 3889 9031
      3881 9012 3871 9020 3861 9018 3834 9037
      3822 9036 3813 9026 3809 9030 3800 9061

$$

CVKING
2 follow-up statements
000 
WGUS73 KLSX 110434
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT WED JUN 10 2009

MOC071-099-189-221-510-110800-
/O.CON.KLSX.FF.W.0040.000000T0000Z-090611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1134 PM CDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. LOUIS...ST. LOUIS
CITY...FRANKLIN...JEFFERSON AND NORTHERN WASHINGTON COUNTIES UNTIL
300 AM CDT...

ALTHOUGH THE THUNDERSTORMS AND RAINFALL HAVE ENDED...WIDESPREAD 
RAINFALL AMUNTS OF 1 TO 2 INCHES WITH LOCALIZED AMOUNTS OF UP TO 4 
INCHES WITH THE MAJORITY OF THE PRECIPITATION FALLING WITH IN AN 
HOUR WILL CONTINUE TO RUN OFF TONIGHT KEEPING CREEKS AND STREAMS 
RUNNING HIGH.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...AFFTON...ANTONIA...ARNOLD...BALLWIN...BARNHART...
BEL-RIDGE...BELLEFONTAINE NEIGHBORS...BERKELEY...BLACK JACK...
BRENTWOOD...BRIDGETON...BYRNES MILL...CEDAR HILL...CHESTERFIELD...
CLARKSON VALLEY...CLAYTON...COOL VALLEY...CRESTWOOD...CREVE COEUR...
CRYSTAL CITY...DE SOTO...DELLWOOD...DES PERES...ELLISVILLE...
EUREKA...FENTON...FERGUSON...FESTUS...FLORISSANT AND FRONTENAC.

THERE HAVE BEEN SEVERAL REPORTS OF FLOODING IN THE SOUTH COUNTY AREA 
INCLUDING THE RIGHT TWO LANES OF SOUTH BOUND MISSOURI HIGHWAY 141 
BEING CLOSED NEAR MERAMEC STATION ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT 
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT 
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3808 9062 3805 9064 3805 9092 3820 9100
      3821 9138 3870 9137 3854 9091 3868 9067
      3869 9055 3881 9047 3883 9037 3889 9031
      3881 9012 3871 9020 3861 9018 3834 9037
      3822 9036 3813 9026 3809 9030 3800 9061

$$

MILLER
000 
WGUS73 KLSX 110803
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 AM CDT THU JUN 11 2009

MOC071-099-189-221-510-110818-
/O.EXP.KLSX.FF.W.0040.000000T0000Z-090611T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-ST. LOUIS CITY MO-ST. LOUIS MO-
303 AM CDT THU JUN 11 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. LOUIS...ST.
LOUIS CITY...FRANKLIN...JEFFERSON AND NORTHERN WASHINGTON COUNTIES
HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3808 9062 3805 9064 3805 9092 3820 9100
      3821 9138 3870 9137 3854 9091 3868 9067
      3869 9055 3881 9047 3883 9037 3889 9031
      3881 9012 3871 9020 3861 9018 3834 9037
      3822 9036 3813 9026 3809 9030 3800 9061

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 7:02 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 10, 7:02 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT WED JUN 10 2009

.DISCUSSION...
/325 PM CDT WED JUN 10 2009/
FRONTAL BOUNDARY CONTINUES TO LINGER OVER FORECAST AREA TODAY...
EXTENDING FROM SURFACE LOW OVER SOUTHEASTERN KS...JUST NORTH OF
JOPLIN TO JUST SOUTH OF COU...THEN ALONG I-70 CORRIDOR INTO
ILLINOIS. IN THE MEANTIME...CONVECTIVE SYSTEM THAT DEVELOPED OVER
WESTERN OK...AS EMBEDDED SHORTWAVE LIFTS OUT OF NEW MEXICO...IS
SLIDING TO THE NORTHEAST AND SHOULD APPROACH SW MO IN THE NEXT
COUPLE OF HOURS. ALSO...MAJOR BREAKS IN THE CLOUD OVER OVER SOUTHERN
HALF OF MO...HAS ALLOWED SB CAPES TO APPROACH 5000 J/KG WITH LITTLE
OR NO CIN. SO IN ADDITION TO THE STORMS APPROACHING MO...SHOULD SEE
STORMS DEVELOP ALONG AND SOUTH OF I-70 CORRIDOR IN THE NEXT COUPLE OF
HOURS WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS.
SYSTEM WILL PROBABLY PRODUCE POCKETS OF HEAVY RAIN OVER CENTRAL AND
SOUTHERN AREAS OF THE FA TONIGHT...BUT PROGRESSIVE NATURE OF SYSTEM
SHOULD LESSEN FLASH FLOOD THREAT.  THE ONE EXCEPTION TO THIS IS IN
THE FAR S COUNTIES WHERE AMOUNTS SHOULD BE THE HEAVIEST...AND
PERHAPS MORE IMPORTANTLY POCKETS OF HEAVY RAIN HAVE OCCURRED OVER
THE LAST 2 NIGHTS...IE PARTS OF SOUTHERN CRAWFORD...REYNOLDS...IRON
...AND MADISON COUNTIES.  BECAUSE OF THIS...WILL BE ISSUING A FLASH
FLOOD WATCH FOR MUCH OF SOUTHEAST MISSOURI FOR TONIGHT.

BY TOMORROW MORNING...SYSTEM WILL BE EXITING REGION...BUT COULD SEE
DECENT ACTIVITY...SO KEPT LIKELY POPS FOR EASTERN TWO THIRDS OF CWA
THROUGH 18Z...THEN BACK OFF TO SLIGHT CHANCE POPS IN THE NW HALF AND
CHANCE POPS IN SOUTHEAST HALF OF CWA FOR THE AFTERNOON HOURS.
DEPENDING ON CLOUD COVER AND PCPN NOT REAL CONFIDENT ON HOW TO
HANDLE TEMPS. FOR NOW WILL SEE LOWER 70S IN THE FAR NORTH AND LOWER
80S IN THE FAR SOUTH.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...WE SHOULD DRY OUT...THOUGH
KEPT SLIGHT CHANCE POPS FOR PORTIONS OF THE AREA. LOWS THURSDAY
NIGHT WILL BE IN THE MID 50S TO LOWER 60S...HIGHS ON FRIDAY WILL BE
IN THE MID 70S TO LOWER 80S...AND LOWS FRIDAY NIGHT WILL BE IN THE
UPPER 50S TO LOWER 60S.

EXTENDED MODELS CONTINUE TO BE ALL OVER THE PLACE...SO JUST WENT
WITH STATUS QUO...MAKING ONLY MINOR ADJUSTMENTS TO GOING GRIDS. HAVE
LOW CHANCE POPS FOR PORTIONS OF THE FORECAST AREA SATURDAY THROUGH
MONDAY NIGHT...THEN DRY FOR REST OF EXTENDED AT THIS TIME.

BYRD

&&

.AVIATION...
/639 PM CDT WED JUN 10 2009/
FOR THE 00Z TAFS...

CONVECTION DVLPG AHD OF EJECTING SW TROF WILL REACH THE TERMINALS
OVERNIGHT...AFFECTING COU AFTER 00Z AND STL/SUS BY 03Z. WINDS WILL
GENERALLY BE LGT AND VRB INVOF QUASISTATIONARY FRONT DRAPED ACROSS
MO AND IL. CIGS/VSBYS WILL LOWER IN PCPN TONIGHT AND IFR CIGS ARE
LIKELY INVOF FRONT TOMORROW MORNING. ADDITIONALLY...TAF SITES WILL
BE MONITORED FOR POTENTIAL FOG FORMATION IF AREAS OF CLRG DVLP
OVERNIGHT.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CRAWFORD-IRON-
     MADISON-REYNOLDS-ST. FRANCOIS-WASHINGTON.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 10, 6:48 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT WED JUN 10 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
648 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT ALONG AND SOUTH OF A
COLUMBIA TO PITTSFIELD LINE. LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE POSSIBLE WITH THESE THUNDERSTORMS. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. SOME OF THE STORMS
ACROSS THE SOUTHERN OZARKS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY HAZARDS.  THUNDERSTORMS RETURN TO THE
FORECAST SATURDAY AND CONTINUE INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Special weather statement, Jun 10, 8:08 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT WED JUN 10 2009

MOZ084-085-099-110200-
IRON MO-MADISON MO-REYNOLDS MO-
808 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR IRON...SOUTHWESTERN MADISON AND
EASTERN REYNOLDS COUNTIES UNTIL 900 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF ANNAPOLIS...OR 16 MILES NORTHWEST
OF PIEDMONT...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...IRONTON...
ANNAPOLIS...GLOVER...ARCADIA...SACO...LESTERVILLE...VULCAN...DES
ARC...SABULA...CHLORIDE AND HOGAN.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, Jun 10, 8:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0829 PM     FLOOD            JEFFERSON CITY          38.57N 92.19W
06/10/2009                   COLE               MO   LAW ENFORCEMENT

            STANDING WATER ON COUNTY ROAD 17

&&

EVENT NUMBER LSX0902307

BYRD
Special weather statement, Jun 10, 8:33 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT WED JUN 10 2009

MOZ049>051-059-110215-
CALLAWAY MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-
833 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...SOUTHEASTERN
CALLAWAY...GASCONADE AND OSAGE COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHAMOIS...OR 8 MILES NORTH
OF LINN...MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LINN...RICH
FOUNTAIN...FREEBURG...WESTPHALIA...MOKANE...FRANKENSTEIN...LOOSE
CREEK...TEBBETTS...BONNOTS MILL AND KOELTZTOWN.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CARNEY
Local storm report, Jun 10, 8:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             5 W BELLEVILLE          38.53N 90.10W
06/10/2009  E0.25 INCH       ST. CLAIR          IL   AMATEUR RADIO

&&

EVENT NUMBER LSX0902308

BYRD
Local storm report, Jun 10, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FUNNEL CLOUD     ST. LOUIS               38.64N 90.24W
06/10/2009                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            FUNNEL CLOUD REPORTED NEAR 270 AND GRAVOIS

&&

EVENT NUMBER LSX0902310

KANOFSKY
Local storm report, Jun 10, 8:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT WED JUN 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 SE COLUMBIA           38.44N 90.21W
06/10/2009  E0.25 INCH       MONROE             IL   AMATEUR RADIO

            PEA SIZE HAIL AND 15 TO 20 MPH WINDS.

&&

EVENT NUMBER LSX0902311

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:07 PM CDTTornado WarningLSXCole, Moniteau38 min
Jun 10, 7:07 PM CDTTornado WarningLSXCrawford23 min
Jun 10, 7:35 PM CDTTornado WarningLSXCrawford40 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXCole, Osage38 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage47 min
Jun 10, 7:47 PM CDTTornado WarningLSXMoniteau21 min
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren24 min
Jun 10, 8:07 PM CDTFlash Flood WarningLSXCole, Crawford, Gasconade, Moniteau, Osage6 hr
Jun 10, 8:11 PM CDTSevere Thunderstorm WarningLSXFranklin49 min
Jun 10, 8:27 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis37 min
Jun 10, 8:43 PM CDTSevere Thunderstorm WarningLSXCrawford34 min
Jun 10, 8:44 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage, Warren22 min
Jun 11, 6:36 AM CDTRiver Flood WarningLSXOsage7 hr
Jun 11, 10:02 AM CDTRiver Flood WarningLSXCallaway, Osage71 hr
Jun 11, 10:02 AM CDTRiver Flood WarningLSXGasconade, Montgomery4 days
Jun 11, 10:11 AM CDTRiver Flood WarningLSXGasconade, Montgomery71 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.